Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLiang, J-
dc.contributor.authorWang, Z-
dc.contributor.authorLiu, Y-
dc.contributor.authorLiu, X-
dc.identifier.citationIEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, 38(4): 1073 - 1083, Aug 2008en_US
dc.descriptionCopyright [2008] IEEE. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Brunel University's products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to By choosing to view this document, you agree to all provisions of the copyright laws protecting it.en_US
dc.description.abstractIn this paper, the synchronization control problem is considered for two coupled discrete-time complex networks with time delays. The network under investigation is quite general to reflect the reality, where the state delays are allowed to be time varying with given lower and upper bounds, and the stochastic disturbances are assumed to be Brownian motions that affect not only the network coupling but also the overall networks. By utilizing the Lyapunov functional method combined with linear matrix inequality (LMI) techniques, we obtain several sufficient delay-dependent conditions that ensure the coupled networks to be globally exponentially synchronized in the mean square. A control law is designed to synchronize the addressed coupled complex networks in terms of certain LMIs that can be readily solved using the Matlab LMI toolbox. Two numerical examples are presented to show the validity of our theoretical analysis results.en_US
dc.description.sponsorshipThis work was supported by the Royal Society Sino-British Fellowship Trust Award of the U.K.en_US
dc.subjectControl lawen_US
dc.subjectLyapunov functionalen_US
dc.subjectCoupled networksen_US
dc.subjectLinear matrix inequality (LMI)en_US
dc.subjectStochastic disturbanceen_US
dc.subjectTime-varying delayen_US
dc.titleGlobal synchronization control of general delayed discrete-time networks with stochastic coupling and disturbancesen_US
dc.typeResearch Paperen_US
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf377.52 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.